# SDR ASOA2015041012589

- Difficulty date: March 16, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,714 hours, 31,559 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT EXCEEDS MAX FORCE TO OPERATE HANDLE.  LUBED RT OVERWING EMERGENCY EXIT DOOR AND PERFORMED FUNCTIONAL CHECK IAW AMM 52-21-00-710-801 AND 12-20-52-340-802, FUNCTIONAL CHECK GOOD.
